Multiplication Theorems for Strong Nörlund Summability.
Mathematische Zeitschrift, Tome 107 (1968), pp. 33-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__107_171048,
author = {D. Borwein and F.P. Cass},
title = {Multiplication {Theorems} for {Strong} {N\"orlund} {Summability.}},
journal = {Mathematische Zeitschrift},
pages = {33--42},
year = {1968},
volume = {107},
zbl = {0162.35701},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__107_171048/}
}
D. Borwein; F.P. Cass. Multiplication Theorems for Strong Nörlund Summability.. Mathematische Zeitschrift, Tome 107 (1968), pp. 33-42. http://geodesic.mathdoc.fr/item/MZ_1968__107_171048/